# SDR CALA0400526

- Difficulty date: May 26, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 24,216 hours, 2,835 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 161W11521
- Part serial: AP0214
- Condition: Cracked
- Location: Rt Mlg
- Part time: 24,216 hours, 2,835 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT MLG SHOCK STRUT LEAKING FLUID FROM TOP OF THE OUTER CYLINDER.  THE INNER AND OUTER CYLINDERS WERE REMOVED.  THE ORIFICE SUPPORT TUBE WAS REMOVED FROM THE OUTER CYLINDER AND FOUND TO BE CRACKED THROUGH.  THE INSIDE DIAMETER OF THE OUTER CYLINDER WAS INSPECTED AND NO DAMAGE WAS FOUND.  A NEW ORIFICE SUPPORT TUBE WAS INSTALLED ON THE EXISTING OUTER CYLINDER WHICH WAS REINSTALLED.  THE SHOCK STRUT WAS FULLY SERVICED AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE ORIFICE SUPPORT TUBE WAS SENT TO BOEING FOR INVESTIGATION AND ANALYSIS.
